# SDR MASA2011030702079

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 20,998 hours, 14,650 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG OUTER BRAKE TEMP IND ZERO AFTER LANDING.  MX RE-SECURED BRAKE LINE FOUND LOOSE.  OPS CHECK GOOD.
